Alert archive / Iowa / River Flood Warnings in 2013

River Flood Warning 73, NWS Quad Cities, IA

May 4, 2013Des Moines County, Henry County, Lee County, Iowa

NWS Quad Cities, IA issued this river flood warning at May 4, 2013, 9:02 AM CDT for Des Moines County, Henry County, Lee County, Iowa. It took effect at May 4, 2013, 2:00 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 4, 2013, 9:02 AM CDT (14:02 UTC)
In effect from
May 4, 2013, 2:00 PM CDT
Expired
May 8, 2013, 2:48 AM CDT
In force
4 days
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
Moderate

Counties Des Moines County, IA, Henry County, IA, Lee County, IA

The radar

The Quad Cities radar (KDVN), 111 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Skunk River at Augusta (AGSI4).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05474000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

036 
WGUS43 KDVN 041402
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
902 AM CDT SAT MAY 4 2013

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-087-111-050202-
/O.NEW.KDVN.FL.W.0073.130504T1900Z-130508T0748Z/
/AGSI4.2.ER.130504T1900Z.130505T1800Z.130506T1948Z.NO/
902 AM CDT SAT MAY 4 2013

...FLOOD WARNING IN EFFECT UNTIL MONDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL MONDAY.
* AT  8:30 AM SATURDAY THE STAGE WAS 14.0 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TODAY...AND CONTINUE RISING TO 
  17.3 FEET SUNDAY. FALL BELOW FLOOD STAGE MONDAY.
* IMPACT...AT  16 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE
  RIVER.

&&
 
LAT...LON 4095 9156 4091 9163 4082 9152 4066 9116 4074 9112

$$
2 follow-up statements
797 
WGUS83 KDVN 050203
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
903 PM CDT SAT MAY 4 2013


RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC115-139-ILC131-161-051803-
/O.CON.KDVN.FL.W.0070.000000T0000Z-000000T0000Z/
/MUSI4.1.ER.000000T0000Z.130505T1200Z.000000T0000Z.NO/
903 PM CDT SAT MAY 4 2013

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT MUSCATINE.
* UNTIL FURTHER NOTICE.
* AT 8:15 PM SATURDAY THE STAGE WAS 16.3 FEET...AND RISING. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 16.4 FEET SUNDAY MORNING...THEN BEGIN FALLING.
* IMPACT...AT 16 FEET...WATER AFFECTS THE LOWER PORTION OF THE 
  RIVERSIDE PARK PARKING LOT.

&&
 
LAT...LON 4141 9108 4124 9114 4124 9108 4140 9102 4144 9103

$$

IAC115-ILC131-051803-
/O.CON.KDVN.FL.W.0038.000000T0000Z-000000T0000Z/
/NBOI2.3.ER.000000T0000Z.130422T0900Z.000000T0000Z.NO/
903 PM CDT SAT MAY 4 2013

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT NEW BOSTON LD17.
* UNTIL FURTHER NOTICE.
* AT 8:00 PM SATURDAY THE STAGE WAS 16.1 FEET...AND STEADY. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 16.2 FEET SUNDAY MORNING...THEN BEGIN FALLING.

&&
 
LAT...LON 4124 9108 4124 9114 4119 9111 4117 9106 4116 9097

$$

IAC057-115-ILC071-131-051803-
/O.CON.KDVN.FL.W.0039.000000T0000Z-000000T0000Z/
/KHBI2.3.ER.130416T1240Z.130422T1245Z.000000T0000Z.NO/
903 PM CDT SAT MAY 4 2013

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT KEITHSBURG.
* UNTIL FURTHER NOTICE.
* AT 8:30 PM SATURDAY THE STAGE WAS 15.1 FEET...AND STEADY. 
* FLOOD STAGE IS 14 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO 15.5 FEET MONDAY MORNING...THEN BEGIN FALLING.
* IMPACT...AT 14 FEET...WATER AFFECTS LOW LYING AREAS IN OQUAWKA.

&&
 
LAT...LON 4116 9097 4117 9106 4094 9099 4091 9094 4108 9091

$$

IAC057-ILC071-051803-
/O.CON.KDVN.FL.W.0036.000000T0000Z-000000T0000Z/
/GLDI2.3.ER.130415T0600Z.130422T1500Z.000000T0000Z.NO/
903 PM CDT SAT MAY 4 2013

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GLADSTONE LD18.
* UNTIL FURTHER NOTICE.
* AT 8:00 PM SATURDAY THE STAGE WAS 12.3 FEET...AND STEADY. 
* FLOOD STAGE IS 10 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 13.0 FEET MONDAY...THEN BEGIN FALLING.

&&
 
LAT...LON 4086 9110 4084 9105 4091 9094 4094 9099

$$

IAC057-111-ILC067-071-051803-
/O.CON.KDVN.FL.W.0037.000000T0000Z-000000T0000Z/
/BRLI4.3.ER.130415T0430Z.130422T2115Z.000000T0000Z.NO/
903 PM CDT SAT MAY 4 2013

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT BURLINGTON.
* UNTIL FURTHER NOTICE.
* AT 8:00 PM SATURDAY THE STAGE WAS 17.3 FEET...AND STEADY. 
* FLOOD STAGE IS 15 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.6 FEET MONDAY MORNING...THEN BEGIN FALLING.
* IMPACT...AT 18 FEET...WATER AFFECTS RIVERVIEW DRIVE IN RIVERVIEW 
  PARK IN FORT MADISON.

&&
 
LAT...LON 4086 9110 4067 9118 4061 9142 4062 9108 4084 9105

$$

IAC111-ILC067-MOC045-051803-
/O.CON.KDVN.FL.W.0072.000000T0000Z-000000T0000Z/
/EOKI4.2.ER.130504T1417Z.130506T0600Z.000000T0000Z.NO/
903 PM CDT SAT MAY 4 2013

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT KEOKUK LD19.
* UNTIL FURTHER NOTICE.
* AT 8:00 PM SATURDAY THE STAGE WAS 16.7 FEET...AND RISING. 
* FLOOD STAGE IS 16 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO 17.8 FEET MONDAY MORNING...THEN BEGIN FALLING.
* IMPACT...AT 16 FEET...WATER AFFECTS LOW LYING BUILDINGS IN RURAL 
  AREAS. WATER AFFECTS THE RAILROAD TRACKS IN ALEXANDRIA.

&&
 
LAT...LON 4035 9150 4034 9144 4038 9134 4061 9130 4061 9142

$$

ILC067-MOC045-051803-
/O.CON.KDVN.FL.W.0059.000000T0000Z-000000T0000Z/
/GGYM7.2.ER.000000T0000Z.130421T1050Z.000000T0000Z.NO/
903 PM CDT SAT MAY 4 2013

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL FURTHER NOTICE.
* AT 8:30 PM SATURDAY THE STAGE WAS 17.9 FEET...AND RISING. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO 18.9 FEET MONDAY MORNING...THEN BEGIN FALLING.
* IMPACT...AT 17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN 
  ELEVATOR IN GREGORY LANDING.

&&
 
LAT...LON 4022 9154 4022 9142 4029 9143 4038 9134 4039 9149

$$

IAC045-163-051803-
/O.EXT.KDVN.FL.W.0071.130505T1200Z-000000T0000Z/
/DEWI4.2.ER.130505T1200Z.130511T0000Z.000000T0000Z.NO/
903 PM CDT SAT MAY 4 2013

...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE WAPSIPINICON RIVER NEAR DE WITT 4S.
* UNTIL FURTHER NOTICE.
* AT 8:30 PM SATURDAY THE STAGE WAS 10.7 FEET...AND RISING. 
* FLOOD STAGE IS  11 FEET.
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE SUNDAY MORNING...AND CONTINUE 
  RISING TO 11.4 FEET MONDAY MORNING.
* IMPACT...AT 12 FEET...WATER AFFECTS HOMES ALONG OLD U.S. HIGHWAY 
  61. THE RIVER IS BANK FULL IN MOST AREAS.

&&
 
LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035 4176 9033

$$

IAC031-115-139-051802-
/O.CON.KDVN.FL.W.0074.130506T1200Z-000000T0000Z/
/CNEI4.1.ER.130506T1200Z.130511T1200Z.000000T0000Z.NO/
903 PM CDT SAT MAY 4 2013

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER NEAR CONESVILLE.
* UNTIL FURTHER NOTICE.
* AT 8:00 PM SATURDAY THE STAGE WAS 11.5 FEET...AND RISING. 
* FLOOD STAGE IS 13 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE MONDAY MORNING...AND CONTINUE 
  RISING TO 14.8 FEET SATURDAY MORNING.
* IMPACT...AT 14 FEET...WATER AFFECTS RESIDENCES ALONG IOWA HIGHWAY 
  22. WATER AFFECTS HOOT OWL JCT AND ELDER AVENUE SOUTH OF IOWA 
  HIGHWAY 22.

&&
 
LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106 4170 9110

$$

IAC115-051802-
/O.EXT.KDVN.FL.W.0076.130507T1800Z-000000T0000Z/
/CJTI4.1.ER.130507T1800Z.130512T0000Z.000000T0000Z.NO/
903 PM CDT SAT MAY 4 2013

...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT COLUMBUS JCT.
* UNTIL FURTHER NOTICE.
* AT 8:00 PM SATURDAY THE STAGE WAS 17.1 FEET...AND RISING. 
* FLOOD STAGE IS 19 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.

&&
 
LAT...LON 4127 9138 4122 9130 4125 9127 4136 9138 4133 9142

$$

IAC115-051802-
/O.EXT.KDVN.FL.W.0077.130505T1200Z-000000T0000Z/
/WAPI4.1.ER.130505T1200Z.130512T0000Z.000000T0000Z.NO/
903 PM CDT SAT MAY 4 2013

...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT WAPELLO.
* UNTIL FURTHER NOTICE.
* AT 8:00 PM SATURDAY THE STAGE WAS 19.6 FEET...AND RISING. 
* FLOOD STAGE IS 20 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE SUNDAY MORNING...AND CONTINUE 
  RISING TO 21.2 FEET WEDNESDAY MORNING.

&&
 
LAT...LON 4108 9111 4110 9104 4115 9102 4125 9127 4122 9130

$$

IAC103-183-051802-
/O.EXT.KDVN.FL.W.0078.000000T0000Z-130508T0051Z/
/KALI4.2.ER.130504T1758Z.130505T1200Z.130506T1251Z.NO/
903 PM CDT SAT MAY 4 2013

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL MONDAY MORNING.
* AT 8:00 PM SATURDAY THE STAGE WAS 15.5 FEET...AND RISING. 
* FLOOD STAGE IS 14 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO 16.0 FEET SUNDAY MORNING. FALL BELOW FLOOD STAGE
  MONDAY MORNING.

&&
 
LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152 4152 9153

$$

IAC107-051802-
/O.EXT.KDVN.FL.W.0079.000000T0000Z-130507T1800Z/
/SIGI4.1.ER.130506T0600Z.130506T0600Z.130506T0600Z.NO/
903 PM CDT SAT MAY 4 2013

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL MONDAY MORNING.
* AT 8:30 PM SATURDAY THE STAGE WAS 15.6 FEET...AND RISING. 
* FLOOD STAGE IS 16 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO FLOOD STAGE MONDAY MORNING.
* IMPACT...AT 16 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME 
  COUNTY ROADS AND FARM HOUSES.

&&
 
LAT...LON 4124 9206 4126 9201 4131 9213 4134 9240 4129 9240

$$

IAC057-087-111-051802-
/O.EXT.KDVN.FL.W.0073.000000T0000Z-130507T1900Z/
/AGSI4.1.ER.000000T0000Z.130505T0600Z.130506T0700Z.NO/
903 PM CDT SAT MAY 4 2013

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL MONDAY MORNING.
* AT 8:30 PM SATURDAY THE STAGE WAS 15.5 FEET...AND RISING. 
* FLOOD STAGE IS 15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 15.6 FEET SUNDAY MORNING. FALL BELOW FLOOD STAGE
  MONDAY MORNING.
* IMPACT...AT 15 FEET...WATER OVERFLOWS THE SOUTH RIVER BANK NEAR 
  THE PERKINS ROAD BRIDGE AT AUGUSTA.

&&
 
LAT...LON 4095 9156 4091 9163 4082 9152 4066 9116 4074 9112

$$

ILC073-161-195-051802-
/O.EXT.KDVN.FL.W.0033.000000T0000Z-130509T1800Z/
/JOSI2.3.ER.000000T0000Z.130421T2130Z.130508T0600Z.NR/
903 PM CDT SAT MAY 4 2013

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER NEAR JOSLIN.
* UNTIL WEDNESDAY MORNING.
* AT 8:30 PM SATURDAY THE STAGE WAS 12.7 FEET...AND STEADY. 
* FLOOD STAGE IS 12 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 12.8 FEET SUNDAY. FALL BELOW FLOOD STAGE 
  WEDNESDAY MORNING.
* IMPACT...AT 12 FEET...WATER AFFECTS SOME SUMMER COTTAGES ALONG THE
  RIVER.

&&
 
LAT...LON 4152 9032 4148 9027 4163 8999 4169 9002

$$

ILC073-161-051802-
/O.EXT.KDVN.FL.W.0055.000000T0000Z-130508T1800Z/
/MLII2.3.ER.130417T2218Z.130422T0030Z.130507T0600Z.NR/
903 PM CDT SAT MAY 4 2013

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ROCK RIVER AT MOLINE.
* UNTIL TUESDAY MORNING.
* AT 8:30 PM SATURDAY THE STAGE WAS 12.2 FEET...AND STEADY. 
* FLOOD STAGE IS 12 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 12 FEET...WATER AFFECTS RESIDENCES NEAR THE 27TH 
  STREET BRIDGE.

&&
 
LAT...LON 4148 9061 4145 9064 4144 9043 4148 9027 4152 9032

$$

ILC067-109-051802-
/O.EXT.KDVN.FL.W.0069.000000T0000Z-130509T0020Z/
/CLMI2.2.ER.130504T0346Z.130505T1800Z.130507T1220Z.NO/
903 PM CDT SAT MAY 4 2013

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT COLMAR.
* UNTIL TUESDAY MORNING.
* AT 8:45 PM SATURDAY THE STAGE WAS 23.1 FEET...AND RISING. 
* FLOOD STAGE IS 20 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 23.3 FEET SUNDAY. FALL BELOW FLOOD STAGE TUESDAY
  MORNING.
* IMPACT...AT 22 FEET...WATER AFFECTS LOWER ROADS AROUND BIRMINGHAM.

&&
 
LAT...LON 4043 9093 4041 9102 4013 9072 4013 9066 4024 9074

$$
922 
WGUS83 KDVN 051542
FLSDVN

FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1042 AM CDT SUN MAY 5 2013

.HERE IS UPDATED RIVER FLOOD INFORMATION FOR THE WAPSIPINICON...
IOWA...CEDAR...SKUNK AND ENGLISH RIVERS.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC045-163-060742-
/O.CON.KDVN.FL.W.0071.000000T0000Z-000000T0000Z/
/DEWI4.2.ER.130509T0000Z.130510T1800Z.000000T0000Z.NO/
1042 AM CDT SUN MAY 5 2013

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE WAPSIPINICON RIVER NEAR DE WITT 4S.
* UNTIL FURTHER NOTICE.
* AT 10:30 AM SUNDAY THE STAGE WAS 10.8 FEET...AND STEADY. 
* FLOOD STAGE IS  11 FEET.
* NO FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE WEDNESDAY EVENING...AND CONTINUE 
  RISING TO 11.7 FEET FRIDAY.
* IMPACT...AT  12 FEET...WATER AFFECTS HOMES ALONG OLD U.S. HIGHWAY 
  61. THE RIVER IS BANK FULL IN MOST AREAS.

&&
 
LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035 4176 9033

$$

IAC031-115-139-060742-
/O.EXT.KDVN.FL.W.0074.130506T0600Z-000000T0000Z/
/CNEI4.1.ER.130506T0600Z.130511T1200Z.000000T0000Z.NO/
1042 AM CDT SUN MAY 5 2013

...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER NEAR CONESVILLE.
* UNTIL FURTHER NOTICE.
* AT 10:00 AM SUNDAY THE STAGE WAS 12.6 FEET...AND RISING. 
* FLOOD STAGE IS  13 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT...AND CONTINUE 
  RISING TO 14.2 FEET SATURDAY.
* IMPACT...AT  14 FEET...WATER AFFECTS LINDLE AVENUE AND KEOKUK 
  AVENUE...BOTH NEAR SAULSBURY PARK.

&&
 
LAT...LON 4164 9121 4135 9139 4129 9132 4157 9106 4170 9110

$$

IAC095-103-060742-
/O.EXT.KDVN.FL.W.0075.000000T0000Z-130512T1648Z/
/MROI4.2.ER.000000T0000Z.130507T1800Z.130511T0448Z.NO/
1042 AM CDT SUN MAY 5 2013

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT MARENGO.
* UNTIL FRIDAY EVENING.
* AT 10:00 AM SUNDAY THE STAGE WAS 15.3 FEET...AND RISING. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO 16.4 FEET TUESDAY MORNING. FALL BELOW FLOOD 
  STAGE FRIDAY EVENING.
* IMPACT...AT  16 FEET...WATER AFFECTS AGRICULTURAL LAND ALONG THE 
  RIVER. WATER IS SEVERAL FEET DEEP IN PLACES.

&&
 
LAT...LON 4182 9230 4176 9197 4175 9176 4181 9176 4187 9230

$$

IAC115-060742-
/O.EXT.KDVN.FL.W.0076.130507T1500Z-130509T1800Z/
/CJTI4.1.ER.130507T1500Z.130507T1800Z.130508T0600Z.NO/
1042 AM CDT SUN MAY 5 2013

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT COLUMBUS JCT.
* UNTIL WEDNESDAY MORNING.
* AT 10:00 AM SUNDAY THE STAGE WAS 17.9 FEET...AND RISING. 
* FLOOD STAGE IS  19 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE TUESDAY MORNING...AND CONTINUE 
  RISING TO 19.1 FEET TUESDAY. FALL BELOW FLOOD STAGE WEDNESDAY 
  MORNING.

&&
 
LAT...LON 4127 9138 4122 9130 4125 9127 4136 9138 4133 9142

$$

IAC115-060741-
/O.CON.KDVN.FL.W.0077.000000T0000Z-000000T0000Z/
/WAPI4.1.ER.130505T1245Z.130508T1200Z.000000T0000Z.NO/
1042 AM CDT SUN MAY 5 2013

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

THE FLOOD WARNING CONTINUES FOR
  THE IOWA RIVER AT WAPELLO.
* UNTIL FURTHER NOTICE.
* AT 10:00 AM SUNDAY THE STAGE WAS 20.1 FEET...AND RISING. 
* FLOOD STAGE IS  20 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 21.3 FEET WEDNESDAY MORNING...THEN BEGIN 
  FALLING.

&&
 
LAT...LON 4108 9111 4110 9104 4115 9102 4125 9127 4122 9130

$$

IAC103-183-060741-
/O.EXT.KDVN.FL.W.0078.000000T0000Z-130508T0300Z/
/KALI4.1.ER.130504T1758Z.130505T1230Z.130506T1500Z.NO/
1042 AM CDT SUN MAY 5 2013

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL MONDAY MORNING.
* AT 10:00 AM SUNDAY THE STAGE WAS 15.9 FEET...AND STEADY. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...THE RIVER IS NEAR CREST NOW. IT WILL FALL BELOW 
  FLOOD STAGE MONDAY MORNING.

&&
 
LAT...LON 4151 9194 4148 9194 4144 9173 4146 9152 4152 9153

$$

IAC107-060741-
/O.CON.KDVN.FL.W.0079.000000T0000Z-130507T1800Z/
/SIGI4.1.ER.130505T1800Z.130505T1800Z.130506T0600Z.NO/
1042 AM CDT SUN MAY 5 2013

...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL MONDAY MORNING.
* AT  9:30 AM SUNDAY THE STAGE WAS 15.9 FEET...AND RISING. 
* FLOOD STAGE IS  16 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...FLUCTUATE AROUND FLOOD STAGE THIS AFTERNOON AND 
  TONIGHT...THEN BEGIN TO FALL.
* IMPACT...AT  16 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME 
  COUNTY ROADS AND FARM HOUSES.

&&
 
LAT...LON 4124 9206 4126 9201 4131 9213 4134 9240 4129 9240

$$

IAC057-087-111-051612-
/O.CAN.KDVN.FL.W.0073.000000T0000Z-130507T1900Z/
/AGSI4.1.ER.130505T1403Z.000000T0000Z.130505T1426Z.NO/
1042 AM CDT SUN MAY 5 2013

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE SKUNK RIVER AT AUGUSTA.
* AT  9:30 AM SUNDAY THE STAGE WAS 15.0 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* FELL BELOW FLOOD STAGE AROUND 9:30 AM SUNDAY.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* RECENT ACTIVITY...PRELIMINARY CREST OF 15.79 FEET SATURDAY NIGHT.
* FORECAST...FALL TO 14.3 FEET MONDAY MORNING.

&&
 
LAT...LON 4095 9156 4091 9163 4082 9152 4066 9116 4074 9112

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at May 4, 6:48 AM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 4, 6:48 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
648 AM CDT SAT MAY 4 2013

.UPDATE...
ISSUED AT 645 AM CDT SAT MAY 4 2013

RAIN SHOWERS HAVE DIMINISHED QUITE A BIT OVER THE PAST COUPLE OF
HOURS BUT ANOTHER SURGE OF RAIN WAS SPREADING QUICKLY NORTHWEST
OUT OF CENTRAL/SOUTHERN IL. HAVE UPDATED THE GRIDS TO REDUCE POPS
TO SCATTERED FOR THE NEXT COUPLE OF HOURS THEN GO LIKELY THE
REMAINDER OF THE DAY OVER MOST OF THE CWA. REMAINDER OF THE GRIDS
BEGINNING WITH THIS AFTERNOON UNCHANGED FOR NOW.

&&

.SYNOPSIS...
ISSUED AT 255 AM CDT SAT MAY 4 2013

LIGHT TO MODERATE SHOWERS CONTINUE TO ROTATE AROUND A STRONG UPPER
LEVEL LOW LOCATED IN EXTREME SOUTHWEST MO. THE SHOWERS EXTENDED
FROM CENTRAL IL AND ACROSS MUCH OF THE DVN CWA AND WERE MOVING TO
THE NORTHWEST. THE ISOLATED THUNDERSTORMS EARLIER IN THE EVENING
HAVE PUSHED INTO EXTREME NORTHEAST IA AND SOUTHWEST WI. CURRENT
TEMPERATURES WERE IN THE LOWER 60S IN CENTRAL IL TO THE LOWER 50S
IN OUR EASTERN CWA AND AROUND 40 IN OUR FAR WESTERN CWA. READINGS
IN THE MID 30S WERE COMMON FROM NORTHWEST WI/EASTERN MN TO CENTRAL
IA AND INTO ARKANSAS. OF COURSE THIS IS THE AREA THAT HAD THE
HISTORIC MAY SNOWSTORM THE PAST COUPLE OF DAYS.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 255 AM CDT SAT MAY 4 2013

FORECAST FOCUS ON SHOWERS AND ISOLATED THUNDERSTORMS TODAY AND TEMPERATURES.

TODAY...SHOWERS WILL BE LIKELY TODAY AS SPOKES OF ENERGY CONTINUE
TO ROTATE AROUND THE CLOSED UPPER LOW THAT WILL BE MOVING INTO
NORTHERN ARKANSAS. PRECIPITABLE WATERS WILL REMAIN ABOVE 1 INCH SO
MODERATE SHOWERS MAY DUMP AT LEAST ANOTHER 1/4 TO 1/2 INCH AT
MANY LOCATIONS TODAY. HAVE ADDED ISOLATED THUNDERSTORMS TO THE GRIDS
FOR THIS AFTERNOON AS FORECAST SOUNDINGS INDICATE CAPES OF AROUND
200 J/KG WITH TOTAL TOTALS IN THE MID 40S. MAXIMUM TEMPERATURES
WILL BE IN THE UPPER 50S WEST TO MID 60S EAST.

TONIGHT...THE UPPER LOW TRACKS INTO THE DEEP SOUTH (AMAZING
CONSIDERING EARLIER IN THE WEEK SOME OF THE MODELS HAD THE LOW
GOING TO DULUTH!). DRIER AIR ON NORTHEAST WINDS FEEDING IN FROM
HIGH PRESSURE IN THE GREAT LAKES WILL DIMINISH OR BRING AN END TO
THE SHOWERS OVER MOST OF THE CWA OVERNIGHT. MINIMUM TEMPERATURES
WILL BE IN THE 40S.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 255 AM CDT SAT MAY 4 2013

SUNDAY WILL BE THE LAST FULL DAY DEALING WITH THE REMNANTS OF THE
UPPER LOW THAT WILL HAVE PLAGUED THE MIDWEST FOR THE ENTIRE MONTH OF
MAY SO FAR. FOR OUR CWA...NORTHEASTERLY FLOW AT LOW LEVELS SHOULD
HELP DRAW IN SOMEWHAT DRIER AIR...AND LIMIT SHOWERY PCPN TO OUR
SOUTHWEST. HOWEVER...WITH COOL AIR STILL ALOFT...A SCATTERED SHOWER
CANNOT BE RULED OUT EXCEPT FOR THE NORTHEAST.  I HAVE GONE SOMEWHAT
MORE CONSERVATIVE ON TEMPERATURES AND MORE PESSIMISTIC ON CLOUD
COVER THAN MODELS GIVEN OUR SATURATED GROUND AND RELATIVE COOL
AIRMASS AT LOW LEVELS. THIS COULD LEAD TO A SIGNIFICANT FOG EVENT
FOR CENTRAL AND WESTERN IOWA IN THE NEXT 2 DAYS...AND SHOULD BE
CLOSELY WATCHED TO SEE IF IT IMPACT HERE AS WELL. THIS RESULTS IN
HIGHS SUNDAY IN THE UPPER 60S TO LOWER 70S...ALL IN ALL A REMARKABLY
PLEASANT DAY ENDING THE RUN OF WET WEATHER.

MONDAY THROUGH TUESDAY APPEARS PLEASANT AND NEAR SEASONAL NORMALS IN
THE UPPER 60S TO LOWER 70S. AGAIN ON THESE DAYS...FOG TO OUR WEST
COULD IMPACT OUR CWA...BUT IS MOST LIKELY FARTHER WEST WHERE
CONVERGENCE AND MUCH COOLER SURFACE AIR IS EXPECTED TO BE FOUND.

BY LATE TUESDAY NIGHT THROUGH FRIDAY...THE FLOW AT UPPER LEVELS
BECOME WEAK SOUTHWESTERLY WITH EMBEDDED WAVES AND A GROWING THREAT OF
A CLOSED UPPER LOW COMING OUT TOWARD THURSDAY. WHILE STRONG LOW
LEVEL MOIST ADVECTION IS NOT FORECAST...THERE SHOULD BE ENOUGH
MOISTURE AND LIFT AROUND TO SUPPORT A GOOD CHANCE FOR SHOWERS AND
THUNDERSTORMS THE 2ND HALF OF THE WEEK. SHOULD THE ECMWF AND UKMET
SOLUTION VERIFY...THIS COULD BE A NOTABLY WET PERIOD ONCE AGAIN.

A STRONG COLD FRONT AFTER FRIDAY IS SHOWN BY THE ECMWF AND GFS 00Z
RUNS...AND SHOULD BE WATCHED FOR A FROST POTENTIAL IF MODEL TRENDS
CONTINUE.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SUNDAY MORNING)
ISSUED AT 645 AM CDT SAT MAY 4 2013

VFR CIGS BUT IFR VIS AT MOST TAF SITES THIS MORNING WITH SCATTERED
SHOWERS. MVFR/OCNL IFR CIGS/VIS IN SHOWERS THIS AFTERNOON ALONG WITH
ISOLATED THUNDERSTORMS. VFR CIGS WITH MVFR VIS IN BR EXPECTED TONIGHT.
NORTHEAST TO EAST WINDS 10 TO 15 KNOTS TODAY AND TONIGHT.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...HAASE
SYNOPSIS...HAASE
SHORT TERM...HAASE
LONG TERM...ERVIN
AVIATION...HAASE
Hazardous weather outlook, May 4, 3:57 AM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
357 AM CDT SAT MAY 4 2013

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-050900-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
357 AM CDT SAT MAY 4 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON WITH BRIEF
CLOUD TO GROUND LIGHTNING A RISK. SEVERE WEATHER IS NOT EXPECTED.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS FROM WEDNESDAY
THROUGH FRIDAY AS ANOTHER LOW PRESSURE SYSTEM SLOWLY MOVES THROUGH
THE MIDWEST. IT IS TOO EARLY TO DETERMINE ANY THREAT OF SEVERE
WEATHER AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

HAASE/ERVIN

In the hours before

Local storm report, May 4, 6:18 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
618 AM CDT SAT MAY 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 AM     HEAVY RAIN       1 ESE MUSCATINE         41.41N 91.06W
05/04/2013  M3.00 INCH       MUSCATINE          IA   TRAINED SPOTTER

            STORM TOTAL.

&&

HAASE
Local storm report, May 4, 6:19 AM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
619 AM CDT SAT MAY 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 AM     HEAVY RAIN       4 NNE WAPELLO           41.22N 91.16W
05/04/2013  M3.50 INCH       LOUISA             IA   TRAINED SPOTTER

            STORM TOTAL.

&&

HAASE
Local storm report, May 4, 6:41 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
641 AM CDT SAT MAY 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     HEAVY RAIN       2 NE COLUSA             40.59N 91.14W
05/04/2013  M2.57 INCH       HANCOCK            IL   TRAINED SPOTTER

            24-HR TOTAL SINCE YESTERDAY MORNING.

0630 AM     HEAVY RAIN       4 SE IOWA CITY          41.62N 91.48W
05/04/2013  M2.50 INCH       JOHNSON            IA   TRAINED SPOTTER

            24-HR TOTAL SINCE YESTERDAY MORNING.

&&

GROSS
Local storm report, May 4, 6:49 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
649 AM CDT SAT MAY 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 AM     HEAVY RAIN       1 ENE FORT MADISON      40.63N 91.33W
05/04/2013  M4.30 INCH       LEE                IA   TRAINED SPOTTER

            STORM TOTAL SO FAR.

&&

HAASE
Local storm report, May 4, 7:22 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
722 AM CDT SAT MAY 04 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 AM     HEAVY RAIN       E SOLON                 41.80N 91.49W
05/04/2013  M2.58 INCH       JOHNSON            IA   TRAINED SPOTTER

            STORM TOTAL SO FAR.

&&

HAASE
Local storm report, May 4, 7:56 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
756 AM CDT SAT MAY 4 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       1 SSW MOUNT PLEASANT    40.95N 91.55W
05/04/2013  M2.35 INCH       HENRY              IA   MESONET

            REPORTED AT COOP STATION MPZI4 HEAVY RAIN
            DURATION 24 HOURS

&&

IRIS SYSTEM

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 9:06 PM CDTRiver Flood WarningDVNLouisa, Muscatine16 days
May 3, 9:06 PM CDTRiver Flood WarningDVNClinton, Scott13 days
May 4, 7:43 AM CDTRiver Flood WarningDVNLee4 days
May 4, 10:27 AM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine11 days
May 4, 10:27 AM CDTRiver Flood WarningDVNIowa, Johnson11 days
May 4, 10:27 AM CDTRiver Flood WarningDVNLouisa71 hr
May 4, 10:27 AM CDTRiver Flood WarningDVNLouisa11 days
May 4, 10:27 AM CDTRiver Flood WarningDVNJohnson, Washington3 days
May 4, 2:26 PM CDTRiver Flood WarningDVNKeokuk72 hr

Nearby

River Flood Warnings in Iowa, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.